# SDR SCNA96422

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR LIGHT ON INTERMITTENTLY.  ADJUSTED DOORS PER MM 32-22-1 PAGE 507 STEP 12,  OPS CHECKED NORMAL.
